| Model Number |
JJ55B |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent:(b)(6) 2023.Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be field as appropriate.
Event or Problem Description
It was reported that during an unknown procedure, no safety-lock-out.It was reported that opened the packing and the distributor noted that the jj55b reload does not have safety-lock-out.There were no adverse consequences to the patient.No additional information could be provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 04/19/2023.Additional information received: the lot no.Should be 469a17.Dhr (device history review) is pending for lot # 469a17.When the dhr is completed, a supplemental medwatch will be sent.
Additional Manufacturer Narrative
(b)(4).Date sent: 05/12/2023.D4: batch # 363a19.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that one jj55b reload was received sterile with no apparent damage.During the visual inspection of reload inside of the unopened package was noted that the reload belongs to a tcr55.However, the printed batch on reload was reviewed and belongs to product code jj55b.The mix observed is potentially related to a manufacturing process.A manufacturing record evaluation was performed for the finished device lot number 469a17, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device batch number 363a19, and no non-conformances were identified.